# SDR EPUA20120120003

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N1553C
- Make and model: Beech 1900C
- Aircraft serial: UC24
- Aircraft time: 37,825 hours, 37,387 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS INDICATED STUCK DOWN.
